- -

Some remarks on the ball-covering property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Some remarks on the ball-covering property

Show full item record

Guirao Sánchez, AJ.; Lissitsin, A.; Montesinos Santalucia, V. (2019). Some remarks on the ball-covering property. Journal of Mathematical Analysis and Applications. 479(1):608-620. https://doi.org/10.1016/j.jmaa.2019.06.040

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/158178

Files in this item

Item Metadata

Title: Some remarks on the ball-covering property
Author: Guirao Sánchez, Antonio José Lissitsin, A. Montesinos Santalucia, Vicente
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] A Banach space X has the so-called ball-covering property whenever its unit sphere can be covered by a countable collection of open balls that miss the origin. If 0 < alpha < 1, then X has the alpha-ball covering ...[+]
Subjects: Ball-covering , Norming subspaces , Renorming , Separability
Copyrigths: Cerrado
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2019.06.040
Publisher version: https://doi.org/10.1016/j.jmaa.2019.06.040
Project ID:
Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia /19368/PI/14
Estonian Research Council/PUTJD670
The first-named author was supported by AEI/FEDER (project MTM2017-83262-C2-2-P of Ministerio de Economía y Competitividad), by Fundación Séneca, Región de Murcia (grant 19368/PI/14), and Universitat Politècnica de València. ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record